# SDR CA001031019

- Difficulty date: October 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: AN81510D
- Condition: Cracked
- Location: Hyd System
- Part time: 4,723 hours, 6,700 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN)  ON APPROACH TO POS, WITH GEAR UP, GOT HIS NR 2 EDP HYDRAULIC CAUTION LIGHT AND NOTICED HIS NR 2 HYDRAULIC QUANTITY DROPPED TO ZERO. FOLLOWED PROCEDURES PER QRH. AIRCRAFT LANDED IN PORT OF SPAIN & TOWED TO GATE. MAINTENANCE: NR 2 EDP SUPPLY LINE TO THE PRESSURE MANIFOLD, UNION FOUND SHEARED OFF AT PRESSURE MANIFOLD SIDE. UNION STILL ATTACHED TO LINE. THIS IS EXACT DEFECT REPORTED.MANIFOLD REPLACED & AIRCRAFT FUNCTION TESTED, LEAK CHECKED AND RETURNEED  TO SERVICE.
